# SDR AUS20010696

- Difficulty date: July 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Agusta 206AAGUSTA
- Engine: Allsn 250C20B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4606AC
- Condition: Cracked
- Location: Engine Collector
- Component: Engine Collecto, Allsn, 250C20B
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST STACK CLAMP LOOSE DUE TO A FRACTURE ORIGINATINGFROM THE ATTACHMENT LUG SECURING RIVET. COWLING DISCOLOURED AND BURNT.
